# SDR SWIA200311691

- Difficulty date: January 1, 2003
- Submitted: January 15, 2003
- Operation: Air carrier
- Aircraft: N443SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7638
- Aircraft time: 2,041 hours, 1,587 cycles
- System (JASC): 3030 · Pitot/Static Anti-Ice System
- Part: Heater
- Condition: Malfunctioned
- Location: Lt Aoa Probe
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LT AOA HEAT CAUTION MESSAGE CAME ON IN FLIGHT, WOULD NOT GO OUT.  CYCLED POWER AND COULDN'T DUPLICATE PROBLEM.  PROBE HEATED OK.
